Citation: Heather. "I Will Probably Have Issues for the Rest of My Life: An Experience with DXM with CPM (exp110140)". Erowid.org. May 2, 2020. erowid.org/exp/110140
Some medications contain acetaminophen/paracetamol in combination with other drugs. When taking large amounts of those mixed medications, the amount of acetaminophen can become toxic to the liver. Deaths have been reported at 10 grams of acetaminophen and accidental acetaminophen over dose is a cause of liver failure. Maximum recommended daily dosage is 4 grams. People with liver disease or regular users of other liver-loads such as alcohol should probably use less than 4 grams per day.]
Most Coricidin contains CPM (Chlorpheniramine Maleate) which can be dangerous in high doses. See DXM Brand Warnings for more info.]
||64 - 96 mg
||480 - 720 mg
My Coricidin Nightmare
In 2013 I tried coricidan the first time with my boyfriend at the time. 15 years old & experiencing an awesome trip. I was also smoking K2 back then as well. I left my boyfriend in 2014 after he started doing meth. I stopped every type of drug until August 2016! I got a job working in healthcare. I absolutely hated it so I thought to myself 'I should buy triple c & just trip while I'm at work' so I did. I would buy all the boxes they had. My schedule was working 4 on 2 off.
During the 4 days I worked I could take up to 24 maybe more. I didn't realize at the time it could have serious effects later on. (And it did) I experienced some little stomach problems every once in awhile. Like throwing up or green diareah. Nothing too crazy... into 2017. Still abusing coricidan daily.
March 1, my nightmare began. I was getting ready for work & my stomach felt a little off, I chalked it up to being hungry and stressed. I went to the bathroom and the amount of diareah I had was unreal. I sat on the toilet & I knew I would puke. I put the trash between my knees and vomited uncontrollably until there was nothing left to come up. I had stomach cramps come over me that literally made me scream and ball up on the floor. When they'd ease I'd get in the hot bathtub with my trash can on the edge. I vomited everything I would drink. On into the next morning my husband woke me up off the bathroom floor to see if I was feeling any better. I couldn't quit crying, he brought me to the ER. They hooked me up to IV, pumped me with fluids, zofran, Imodium, pain medicine for cramps. I didn't come clean so the doctor said stomach flu. Sent me home with zofran. I felt better.
March 3rd : time to go back to work. Here came the cramps and vomiting, sent home within the first hour of work! I stayed in bed 4 days trying to recover. 5:00a.m I jolt out of bed to poop and puke (same time) I filled up trash with vomit. Looking in toilet to find it was filled with blood. Back to the ER I go. This time I told them the truth, I abuse coricidan excessively. They couldn't even get an IV in me to pump fluids. They stuck me 8 times before it finally got a vein. After many test they found so so much wrong with my stomach. I can't begin to list all of the issues.
After many test they found so so much wrong with my stomach. I can't begin to list all of the issues.
I'm 20 years old and I will probably have the issues for the rest of my life. 60 years left of loose stool, stomach cramps, violent vomiting after certain foods. I can't even stomach taking aspirin or any pill now that this happened.
It's march 9th 5:42 a.m & I'm in the bath hoping to ease my stomach cramps & get some sleep. I had to quit my job until I get a better handle on my health. If you're reading this I'm assuming you've dealt with triple c abuse & now having minor or major issues. My advice: stop. Coricidan high is NOT worth the pain. It's not worth a hospital visit to get 7 liters of fluids pumped into your arm while your stomach aches with pain & you are trying your hardest not to puke uncontrolled with a room full of people. Be smart & think about your long term health.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.